Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2011, 1:14 AM EDT for 5 counties in Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 1:14 AM EDT (05:14 UTC)
- Expired
- May 11, 2011, 2:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Fayette County, OH, Highland County, OH, Madison County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 36 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:20 AM EDT | HAIL 1 | Washington Court House, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:01 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
425
WUUS51 KILN 110514
SVRILN
OHC027-047-071-097-141-110600-
/O.NEW.KILN.SV.W.0119.110511T0514Z-110511T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
114 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
WESTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 200 AM EDT.
* AT 111 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH SOLON TO GOOD
HOPE...MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...
JEFFERSONVILLE...
SABINA...
LEESBURG...
GREENFIELD...
BAINBRIDGE...
IN ADDITION...OCTA...GOOD HOPE...MILLEDGEVILLE...HIGHLAND COUNTY
AIRPORT...PAINT CREEK STATE PARK...SAMANTHA...RAINSBORO AND EAST
MONROE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 62 AND 83...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
WEDNESDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 3920 8335 3919 8354 3935 8368 3977 8365
3975 8326 3952 8327 3919 8313
TIME...MOT...LOC 0514Z 338DEG 15KT 3971 8357 3941 8331
$$
HATZOS2 follow-up statements
279
WWUS51 KILN 110541
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 AM EDT WED MAY 11 2011
OHC097-110550-
/O.CAN.KILN.SV.W.0119.000000T0000Z-110511T0600Z/
MADISON OH-
141 AM EDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY HAS
BEEN CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED SOUTH INTO FAYETTE COUNTY.
HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHWESTERN MADISON COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.
LAT...LON 3920 8335 3919 8354 3935 8368 3969 8363
3967 8332 3952 8327 3919 8313
TIME...MOT...LOC 0540Z 341DEG 20KT 3957 8352 3936 8332
$$
OHC027-047-071-141-110600-
/O.CON.KILN.SV.W.0119.000000T0000Z-110511T0600Z/
CLINTON OH-FAYETTE OH-ROSS OH-HIGHLAND OH-
141 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND...
WESTERN ROSS AND NORTHEASTERN CLINTON COUNTIES IN SOUTHWEST OHIO...
AT 136 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MILLEDGEVILLE TO SOUTH
SALEM...MOVING SOUTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SABINA...LEESBURG...GREENFIELD AND BAINBRIDGE.
IN ADDITION...ROCK MILLS...SOUTH SALEM...JASPER MILLS...STAUNTON...
PAINT CREEK STATE PARK...SAMANTHA...RAINSBORO AND EAST MONROE ARE
NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.
&&
LAT...LON 3920 8335 3919 8354 3935 8368 3969 8363
3967 8332 3952 8327 3919 8313
TIME...MOT...LOC 0540Z 341DEG 20KT 3957 8352 3936 8332
$$
HATZOS832
WWUS51 KILN 110600
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 AM EDT WED MAY 11 2011
OHC027-047-071-141-110610-
/O.EXP.KILN.SV.W.0119.000000T0000Z-110511T0600Z/
CLINTON OH-FAYETTE OH-ROSS OH-HIGHLAND OH-
200 AM EDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IN CENTRAL
OHIO...AND NORTHEASTERN HIGHLAND...WESTERN ROSS AND NORTHEASTERN
CLINTON COUNTIES IN SOUTHWEST OHIO HAS EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FAYETTE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3920 8335 3919 8354 3935 8368 3969 8363
3967 8332 3952 8327 3919 8313
TIME...MOT...LOC 0600Z 341DEG 20KT 3946 8347 3925 8327
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:08 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 10, 10:08 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT TUE MAY 10 2011 .SYNOPSIS... A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK. MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK. SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL TODAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD. A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE. THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... SHOWER AND THUNDERSTORM ACTIVITY IS COMING TO AN END ACROSS MUCH OF OUR AREA WITH BROKEN MID AND UPPER LEVEL CLOUD COVER REMAINING. CANNOT RULE OUT ISOLATED SHOWERS OVERNIGHT ALONG A BOUNDARY THAT IS CURRENTLY IN PLACE ACROSS THE REGION. EXPECT GRADUAL CLEARING TONIGHT...HOWEVER PATCHY FOG WILL BE POSSIBLE. CURRENTLY HAVE MVFR FORECAST OVERNIGHT FOR LUK/DAY...KEEPING IN MIND THAT IF FOG DOES BEGIN TO DEVELOP...THAT VISIBILITIES AND CEILINGS MAY BECOME WORSE THAN CURRENTLY FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON...WITH LESS OVERALL COVERAGE COMPARED TO TUESDAY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...LATTO SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...LATTO
Hazardous weather outlook, May 10, 8:31 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 831 PM EDT TUE MAY 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 831 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 10, 11:54 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 PM EDT TUE MAY 10 2011
OHZ052>055-064-110430-
CHAMPAIGN OH-CLARK OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
1154 PM EDT TUE MAY 10 2011
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PICKAWAY...MADISON...WESTERN FRANKLIN...EASTERN CLARK AND
SOUTHEASTERN CHAMPAIGN COUNTIES THROUGH 1230 AM EDT...
AT 1150 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
OVER CLARK...CHAMPAIGN...AND MADISON COUNTIES. THESE STORMS ARE
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...JEFFERSON...
HILLIARD...LAKE DARBY AND MOUNT STERLING.
ALSO...LAFAYETTE...AMITY...SOUTH SOLON...MADISON LAKE...MIDWAY...
LILLY CHAPEL...BIG PLAIN AND NEW ROME ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3969 8304 3969 8326 3972 8362 4003 8379
4012 8370 4011 8314
HATZOSLocal storm report, May 10, 11:57 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 2 SW WASHINGTON COURT H 39.52N 83.46W
05/10/2011 E0.75 INCH FAYETTE OH PUBLIC
&&
HATZOSLocal storm report, May 11, 12:26 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM HAIL 2 E SOUTH VIENNA 39.93N 83.57W
05/11/2011 E0.88 INCH CLARK OH TRAINED SPOTTER
&&
MPADGETTLocal storm report, May 11, 12:31 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM HAIL PEEBLES 38.95N 83.41W
05/11/2011 E1.00 INCH ADAMS OH PUBLIC
&&
MPADGETTSpecial weather statement, May 11, 12:47 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1247 AM EDT WED MAY 11 2011
OHZ044-045-110515-
LOGAN OH-UNION OH-
1247 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION AND EASTERN LOGAN
COUNTIES THROUGH 115 AM EDT...
AT 1245 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
JERUSALEM...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE.
ALSO...PICKRELLTOWN...EAST LIBERTY...MIDDLEBURG...RAYMOND AND
POTTERSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4020 8335 4021 8349 4023 8350 4024 8374
4046 8383 4049 8348
HATZOSSpecial weather statement, May 11, 1:05 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
105 AM EDT WED MAY 11 2011
OHZ026-035-043-044-110545-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
105 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHELBY...NORTHERN
LOGAN...HARDIN AND AUGLAIZE COUNTIES THROUGH 145 AM EDT...
AT 102 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUNKIRK...ANNA...
JACKSON CENTER...LAKEVIEW...RUSSELLS POINT...KENTON AND BELLE CENTER.
ALSO...HUNTERSVILLE...MCCARTYVILLE...MCGUFFEY...BLANCHARD...MONTRA...
WALTON...ROUNDHEAD AND JUMBO ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4066 8341 4051 8341 4050 8352 4046 8352
4040 8369 4038 8401 4040 8441 4069 8439
4069 8423 4066 8422 4066 8416 4065 8413
4066 8411 4065 8410 4065 8389 4082 8388
4082 8367
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 10:44 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 3 hr |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:24 AM EDT | Flash Flood Warning | ILN | Logan | 3 hr |
| May 11, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 49 min |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:02 AM EDT | Flash Flood Warning | ILN | Hardin | 101 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.